BibTeX record journals/dm/LiS00a

download as .bib file

@article{DBLP:journals/dm/LiS00a,
  author       = {Jiong{-}Sheng Li and
                  Zi{-}Xia Song},
  title        = {An extremal problem on the potentially \emph{P\({}_{\mbox{k}}\)}-graphic
                  sequences},
  journal      = {Discret. Math.},
  volume       = {212},
  number       = {3},
  pages        = {223--231},
  year         = {2000},
  url          = {https://doi.org/10.1016/S0012-365X(99)00289-7},
  doi          = {10.1016/S0012-365X(99)00289-7},
  timestamp    = {Fri, 12 Feb 2021 13:42:08 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/LiS00a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}